For the Ladies: Metronidazole Vaginal Geal — Does It Affect Tinnitus/Ears?

Discussion in 'Support' started by stacey, Nov 4, 2019.

    1. stacey
      Bookworm

      stacey Member

      Location:
      New York, NY
      Tinnitus Since:
      07/15/2014
      Cause of Tinnitus:
      Unknown
      Just got back from my GYN appointment.

      My doctor wants me to take Metronidazole vaginal gel 0.75% for 5 days.

      Ladies have any of you taken this, and did it effect your tinnitus/ears? I want to make sure before deciding to use this... it was either this gel or antibiotics/pills.
       
      • Good Question Good Question x 1
    2. JohnAdams
      Festive

      JohnAdams Member Benefactor Hall of Fame

      Location:
      Vatican
      Tinnitus Since:
      May 1st 2018
      Cause of Tinnitus:
      Aspirin Toxicity/Possibly Noise
      "Two cases of bilateral moderate to severe sensorineural hearing loss due to oral administration of metronidazole are reported."
      "The hearing loss recovered gradually in a period of four to six weeks following withdrawal of drug and oral steroid therapy."

      https://www.ncbi.nlm.nih.gov/pubmed/10474673

      Looks like the risk is there. You probably should use the gel to avoid a larger infection.

      Turmeric/curcumin is otoprotective, so perhaps take a bunch of that for the 5 days you are on the gel.

      https://www.semanticscholar.org/pap...aini/0f398c46437b65a66a3c434319a3560c6d13b3e3

      You can take huge amounts of turmeric. Take it with food, 3 times a day. That's my prescription.
       
      • Like Like x 1
    3. AUTHOR
      AUTHOR
      stacey
      Bookworm

      stacey Member

      Location:
      New York, NY
      Tinnitus Since:
      07/15/2014
      Cause of Tinnitus:
      Unknown
      @JohnAdams thank you for that information and great advice. I will be looking into taking turmeric with this gel for the 5 days use, I rather be safe than sorry. I hate when we have to decide over our health and our ears. No matter how much I try to avoid an infection in my body or teeth it seems inevitable.
       
    4. JohnAdams
      Festive

      JohnAdams Member Benefactor Hall of Fame

      Location:
      Vatican
      Tinnitus Since:
      May 1st 2018
      Cause of Tinnitus:
      Aspirin Toxicity/Possibly Noise
      You can take like 12 grams of curcumin per day safely, and even more if it is a turmeric blend. Just take big handfuls like candy.
       
      • Like Like x 1
Loading...
Similar Threads - Ladies Metronidazole Vaginal
  1. nomoredreaming
    Replies:
    1
    Views:
    596
  2. david14433
    Replies:
    30
    Views:
    1,693
  3. glynis
    Replies:
    10
    Views:
    1,418
  4. Amelia
    Replies:
    11
    Views:
    1,677
  5. Amelia
    Replies:
    12
    Views:
    1,706

Share This Page